# SDR SWAA2025042854189

- Difficulty date: March 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 685 TO BS 706 AT LEVEL STR 14R AT PASSENGER CABIN.   REPLACED WEB INTERCOSTAL LOCATED BTW BS 685 TO BS 706 AT LEVEL STR 14R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0 AND DWG 144A7500 SHEET: 6 REV: A.
